Volume 8, Issue 1
A Modified Newton Method for Nonlinear Eigenvalue Problems

Xiao-Ping Chen and Hua Dai

10.4208/eajam.100916.061117a

East Asian J. Appl. Math., 8 (2018), pp. 139-150.

Preview Full PDF BiBTex 194 887
  • Abstract

A modification to the Newton method for nonlinear eigenvalue problems is proposed and locally quadratic convergence of this algorithm is established. Numerical examples show the efficiency of the method and reduced computational cost.

  • History

Published online: 2018-02

  • AMS Subject Headings

65F15

  • Cited by